RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Benli, Mustafa Gökhan

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:56
Abstract pages:605
Full texts:141
References:122
E-mail:

http://www.mathnet.ru/eng/person105092
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Mustafa Gökhan Benli, Rostislav Grigorchuk, “Uncountably many $2$-generated just-infinite branch pro-2 groups”, Algebra Discrete Math., 19:1 (2015),  8–18  mathnet  mathscinet  isi
2. M. G. Benli, R. I. Grigorchuk, T. V. Nagnibeda, “Universal Groups of Intermediate Growth and Their Invariant Random Subgroups”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  1–21  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 159–174  isi  scopus
2014
3. Mustafa Gökhan Benli, Rostislav Grigorchuk, “On the condensation property of the Lamplighter groups and groups of intermediate growth”, Algebra Discrete Math., 17:2 (2014),  222–231  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020